Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Chemical Reactor Engineering

Ed. by de Lasa, Hugo / Xu, Charles Chunbao

12 Issues per year

IMPACT FACTOR 2016: 0.623
5-year IMPACT FACTOR: 0.761

CiteScore 2016: 0.58

SCImago Journal Rank (SJR) 2016: 0.224
Source Normalized Impact per Paper (SNIP) 2016: 0.297

See all formats and pricing
More options …

The Homotopy Analysis Method for Fractional Cauchy Reaction-Diffusion Problems

Subir Das / Rajnesh Kumar / Praveen Kumar Gupta
Published Online: 2011-01-23 | DOI: https://doi.org/10.1515/1542-6580.2508

In this article, homotopy analysis method is successfully applied to obtain the approximate analytical solutions of the characteristic Cauchy reaction-diffusion equation with fractional time derivative. The beauty of the article is the wonderful application of Caputo fractional order time derivative. The linear interactions of the merging populations are examined using perturbation theory and the method of matched asymptotic expansions. The solutions of the problem for different particular cases are presented graphically.

Keywords: fractional Cauchy reaction-diffusion equation; homotopy analysis method; fractional Brownian motion; Mittag-Leffler function

About the article

Published Online: 2011-01-23

Citation Information: International Journal of Chemical Reactor Engineering, Volume 9, Issue 1, ISSN (Online) 1542-6580, DOI: https://doi.org/10.1515/1542-6580.2508.

Export Citation

©2012 Walter de Gruyter GmbH & Co. KG, Berlin/Boston. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in